# SDR HALA2020032300068

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08128
- Aircraft time: 6,124 hours, 1,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OPEN -  OPEN INDICATION, 3R EMERGENCY EXIT.
